# SDR CA120321001

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,446 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Failed
- Location: Reduction
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 200 HR DETAILED INSPECTION, THE LT CHIP DETECTOR WAS REMOVED AND A SMALL BALL BEARING WAS FOUND ATTACHED TO 1 OF THE PROBES.  IT WAS TOO SMALL TO BRIDGE THE GAP TO SHORT OUT THE CHIP DETECTOR. 2 BEARING RETAINERS WERE FOUND IN THE REDUCTION GEARBOX SCREEN AND 1 EACH OF THE BEARINGS WERE FOUND IN THE MAIN OIL FILTER AND IN THE OIL COOLER.  ENGINE IS BEING REMOVED TO SEND TO REPAIR FACILITY.  ONCE THE REPORT COMES BACK FROM THE ENGINE SHOP WE WILL UPDATE THE SDR.
